Posted by: Annetjie van Aswegen | 2009-05-02


I' m suffering from anxiety for the past 3 and a half weeks. Cant'  sleep, getting hot flushes, feeling anxies almost the whole day, irritibilty, getting like needles and pins in my arms and hands, getting hot and then cold. I have problems with my uterus, it' s very low, my overies, one they say is a mass and the other one is still ok. I' ve got a lot of cists. Can it be my hormones that gives me this problems? At the moment I' m on depression pills and calming pills, but I don' t feel depressed. Headaches and my head feels heavy. My anxiety is stomach makes spasm, heart beats faster and hot flushes. I don' t have that I can' t breathe. I can' t sit still, I can' t lie down and I cant concentrate. Please help!!!

Thank You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are under 40 years of age and have a normal cycle, it is unlikely that hormoinal problems are cuasing your symptoms.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-05-04

I am 41 and postmenopausal. My problem is anxiety, I have it almost everyday the whole day unless I take lexomil. How long does this last and is there anything I can take besides lexomil?

Reply to Anonymous
Posted by: Annetjie van Aswegen | 2009-05-04

I am 28 years old. My cycle is never normal. Some months it' s from 5 - 7 days, then I would stop and 2 days later starts again. This month I was only 2 days. I was contraceptive pills, but it didn' t regulate my period.

Thank You

Reply to Annetjie van Aswegen
Posted by: Anonymous | 2009-05-03

Maybe some of the pills you are taking is causing this affect on you.I recently started drink a light depression/anxiety pil,and soon after is started having problems to urinated(just for excample),and when i read the fine print on the leaflet i saw that that was on of the " newe effekte" .So i stopped it and ask for another pil.So,just make sure your excualy taking the the tablets for YOU!

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.